RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1880–1885 (Mi de8866)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On some generalizations of existence theorems for saddle points in differential games

È. R. Smol'yakov

Institute for Systems Analysis of Russian Academy of Sciences

Full text: PDF file (1005 kB)

English version:
Differential Equations, 1995, 31:11, 1848–1853

Bibliographic databases:
UDC: 517.977.8
Received: 30.06.1995

Citation: È. R. Smol'yakov, “On some generalizations of existence theorems for saddle points in differential games”, Differ. Uravn., 31:11 (1995), 1880–1885; Differ. Equ., 31:11 (1995), 1848–1853

Citation in format AMSBIB
\Bibitem{Smo95}
\by \`E.~R.~Smol'yakov
\paper On some generalizations of existence theorems for saddle points in differential games
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1880--1885
\mathnet{http://mi.mathnet.ru/de8866}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434890}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1848--1853


Linking options:
  • http://mi.mathnet.ru/eng/de8866
  • http://mi.mathnet.ru/eng/de/v31/i11/p1880

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Evtushenko, È. R. Smol'yakov, “Equilibriums in differential games and problems of acceptance of offers”, Comput. Math. Math. Phys., 39:6 (1999), 862–870  mathnet  mathscinet  zmath
    2. È. R. Smol'yakov, “Games with many-valued payoff functions”, Comput. Math. Math. Phys., 40:5 (2000), 652–658  mathnet  mathscinet  zmath
  • Number of views:
    This page:37
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019